# SDR DL733030082

- Difficulty date: January 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 49,528 hours, 34,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800602
- Condition: Dented
- Location: Fs 280, S-21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 277-290.5 / STRG. 20R-22R :            GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS DENTED AND GOUGED BY GROUND EQUIPMENT JUST AFT OF THE LAVATORY SERVICE DOOR BETWEEN FS 277 &      290.5 AND BETWEEN STRINGERS 20R & 22R.  THE DAMAGE WAS      REMOVED WITH A 14.5" X 7" CUTOUT AND REPAIRED WITH TWO      EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 384463-14, REV B.
